# SDR REXA201904100436

- Difficulty date: March 14, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 28,127 hours, 25,636 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6003106819
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER 262CRF AT RBL9 FS460 THERE IS A CRACKED ANGLE BRACKET. MARKED BY RED PENCIL.
REMOVED CRACKED FITTING FS 460 RBL-9 AND INSTALLED NEW FITTING IAW CRJ 200 SRM 51-42-21 AAR SM 39
